MAUDE Adverse Event Report: ZIMMER DENTAL IMP, TSV, 4.7, 8, MTXF, MG, HA; DENTAL IMPLANT

ZIMMER DENTAL IMP, TSV, 4.7, 8, MTXF, MG, HA; DENTAL IMPLANT
Catalog Number TSVTWH8
Medical Device Problem Codes Fracture (1260); Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Bone Fracture(s) (1870); Pain (1994)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Zimvie complaint number (b)(4).A4: patient weight unknown / not provided.E1: last name unknown / not provided.G4: pma/510(k) number: k101880 and k133339.
 
Event or Problem Description
It was reported that the implant in site 30 fractured and likely caused crestal bone loss and pain.Patient will need to return to complete procedure.Site was grafted with allograft, prior to implant placement.
 
Additional Manufacturer Narrative
Zimvie received one (1) tsvtwh8, (imp, tsv, 4.7, 8, mtxf, mg, ha) for evaluation visual evaluation of the as returned device identified the implant with signs of use, and was identified as reported where measured.The implant was fractured at the collar region.Bone loss is a medical condition and is non-verifiable with the information provided.Functional testing to recreate the reported events could not be performed due to the nature of the device & events.This complaint refers to the specific device being investigated for this complaint record.Dhr review was completed for the subject lot number 1242732.No deviations or non-conformances, which could have caused or contributed to the reported events, were noted as part of the dhr.Complaint history review was performed for the reported lot number 1242732 for similar events and no other complaint was identified.Review completed utilizing keywords: ¿fracture implant¿ & ¿bone loss¿.The customer did not submit images for the reported events.Based on the investigation and risk management file review as per rmf rm-00541-haz rev.4, the most likely root causes determined from the investigation are parafunctional habits/patient factors.Refer to attached summary investigation for ¿bone loss¿.Therefore, based on the available information, a device malfunction did occur.The reported event (fracture implant) was confirmed with all the available information.Bone loss is a medical condition and is non-verifiable with the information provided.No further investigation or immediate capa / hhe/d escalation is required, as the complaint investigation did not confirm the products were nonconforming at the time of distribution, and no new failure mode, harm, or hazardous situation was identified through the investigation performed.Similar complaints for bone loss related problems have been previously investigated.Refer to attached summary investigation.Visual and dimensional evaluations of the previously returned product have not identified or suggested manufacturing non-conformances.Furthermore, the probability of manufacturing or design defects that might lead to bone loss escaping the available detections is remote and almost nonexistent.Zimvie quality management system (qms) has controls in place to ensure the distribution of conforming product.Additionally, all device history record reviews verified that each implant was sterilized per procedure for every device.All complaint data used for the summary investigation was found to be conforming and did not meet capa/hhe/d/ or any further escalations.Therefore, there were no complaints which confirmed a manufacturing or design related issue that did or could cause or contribute to the reported event.At this time, the complaint investigation has been completed and the record will be closed.If additional information is received, the record will be re-opened for further evaluation.
 
Event or Problem Description
No further event information available at the time of this report.

Brand Name
IMP, TSV, 4.7, 8, MTXF, MG, HA
Common Device Name
DENTAL IMPLANT
Manufacturer (Section D)
ZIMMER DENTAL
4555 riverside drive
palm beach gardens FL 33410
Manufacturer (Section G)
ZIMMER DENTAL
4555 riverside drive
palm beach gardens FL 33410
Manufacturer Contact
carlos gordian-arroyo
4555 riverside drive
palm beach gardens, FL 33410
5619713230
MDR Report Key20998921
Report Number0002023141-2024-04135
Device Sequence Number9896563
Product Code DZE
UDI-Device Identifier00889024344389
UDI-Public(01)00889024344389(17)260513(10)1242732
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K101880
Exemption Number5645646
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Device Explanted Year2024
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Dentist
Type of Report Initial,Followup
Report Date (Section B) 04/02/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date05/12/2026
Device Catalogue NumberTSVTWH8
Device Lot Number1242732
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/05/2024
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date12/23/2024
Supplement Report FDA Received Date04/03/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured05/13/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age53 YR
Patient SexMale
Patient EthnicityNon Hispanic